# SDR AALA202304249103

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 63,307 hours, 26,801 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 LAVATORY DOOR DIFFICULT TO OPEN. ADJUSTED LOWER SILL PLATE.
